Welp, it's back, that thing my docs didnt tell me about, Thrush. Just a heads up for you guys and gals out there, there is a chance with your radiation treatments damage, that you will contract thrush. For those who dont know what that is, it is a yeast infection in your mouth, and man is it painful. The first time I got it, was on a Friday, I didnt know that is what I had, but by Monday, I was in so much pain in my throat, tongue and mouth, I went to my doc, and he was like " O, my h, you have thrush", and then explained to me what it was. I was like, "Thanks for telling me in advance ahole that this would be a possibility!" It hurts REALLY bad.
Now, I have gotten it for the third time my immune system is still beat down some what, so yay for me.......
Just look out again guys, you want to jump on top of it as soon as you can, because like I said, it's VERY painful. The Magic Mouthwash is supposed to have something in it that helps with the thrush also, but they prescribed me Diflucan. I take two pills the first day, then one pill a day for 10 days after. Thats just the regime my doc likes to use, but there are other methods of medicating yourself for treating it, your doc may choose another way. Just be diligent, because you may be associating the pain with your treatments, when the whole time you didnt know you had thrush. I wouldnt be a good source for symptoms to look for, other than pain in your throat and on your tongue, and a funky "hair" like look to your tongue, also your tongue may become yellowy in color like a yellowy or spotty fungus is growing in your mouth.